# SDR AALA201901039012

- Difficulty date: December 31, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 28,610 hours, 11,264 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Inoperative
- Location: Pitot/Static Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRSPEED INDICATION ISSUE. EMERGENCY DECLARED, FLIGHT LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND AUXILIARY PITOT HEAD INOPERABLE AND REPLACED AUXILIARY PITOT TUBE PER AMM 34-11-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
